On one problem for comonotone approximation

Authors

  • A. N. Nesterenko
  • T. O. Petrova

Abstract

For a comonotone approximation, we prove that an analog of the second Jackson inequality with generalized Ditzian - Totik modulus of smoothness ωφk,r is invalid for (k,r)=(2,2) even if the constant depends on a function.

Published

25.10.2005

Issue

Section

Short communications

How to Cite

Nesterenko, A. N., and T. O. Petrova. “On One Problem for Comonotone Approximation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 10, Oct. 2005, pp. 1424–1429, https://umj.imath.kiev.ua/index.php/umj/article/view/3697.